# SDR CA030228004

- Difficulty date: February 21, 2003
- Submitted: April 14, 2003
- Operation: General aviation
- Make and model: Bell 222U
- Aircraft time: 4,967 hours
- Engine: Lyc LTS101750C1
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Fitting
- Part number: 222031506103A
- Condition: Cracked
- Location: Bulkhead
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) UPON A THREE HUNDRED HOUR INSPECTION 270 BULKHEAD FITTING 222-031-506-103A WAS FOUND CRACKED. TO REPAIR INCORPORATION OF TB 222U-94-72.
